# SDR SIMA20191105002

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,027 hours, 31,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01840
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXTERNAL AFT EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED BULBS IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A NO FIX, T/S PER WM 33-50-50 SLAVED IN INVERTER IAW EMB AMM 33-50-11-400-801-A NO FIX, T/S FURTHER RAR #4 EMERGENCT BATTERY AND CHARGER IAW W/C 33-700-19 OPC GOOD NO DEFECTS NOTED AT THIS TIME END. BULB P/N 6100928; EMERGENCY BATTERY P/N 2013-1A S/N 104892
